# SDR MWEA00540

- Difficulty date: June 30, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SR095301289
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - LONGERON 4L IS CRACKED AT FRAME STATION 756.  FABRICATED AND INSTALLED REPAIR SPLICES AND LONGERON.  (M)
